# SDR AALA951720

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1759
- Make and model: Doug MD-11
- Aircraft serial: 48481
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: CTY1648501
- Condition: Broken
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING B-CHECK, LEFT AILERON TRIM LEFT WING DOWN CABLE FOUND BROKEN AND LEFT AILERON TRIM RIGHT WING DOWN CABLE WAS FOUND BIRD CAGED.  REPLACED LEFT AILERON TRIM LEFT WING DOWN AND LEFT AILERON TRIM RIGHT WING DOWN CABLES.  ACCOMPLISHED RIGGING AND SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
